# SDR SIMA953271

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 014
- System (JASC): 2710 · Aileron Control System
- Part: Bell Crank Assy
- Part number: S2711009200000
- Condition: Worn Bearing
- Location: Lt/Rt Ailerons
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - DURING ACCOMPLISHMENT OF EO E9-2700-001 INSP OF AILERON CONTROL SYS, FOUND PENDULAR LEVER ASSY AT LT WING RIB STA NRS 16, 14, 13, AND 8, RT WING RIB STA NR 21 FAILED TOLERANCE REQUIREMENTS.  RT WING BELL CRANK ASSY AT RIB STA NR 27 HAS EXCESSIVE MOVEMENT.  SPOILER CONTROL RODS AT BOTH LT AND RT RIB STA NR 16 BENT.  REMOVED & REPLACED LT WING AILERON PENDULAR LEVER CRANK ASSY AT RIB STA NRS 16, 14, 13, & 8 AND RT WING AILERON PENDULAR LEVER CRANK ASSY AT RIB STA NR 21. REMOVED & REPLACED LT AND RT SPOILER CONTROL RODS AT RIB STA NR 16.  REMOVED & REPLACED RT AILERON BELL CRANK AT RIB STA NR 27.  PERFORMED ATR MM CHECKS.  ACFT RETURNED TO SERVICE.  REF CNTRL NRS 95ZZZX6623, 95ZZZX6624, & 95ZZZX6625. (X)
